# SDR AALA202507251307

- Difficulty date: July 22, 2025
- Submitted: July 26, 2025
- Operation: Air carrier
- Aircraft: N953NN
- Make and model: Boeing 737823
- Aircraft serial: 33328
- Aircraft time: 32,929 hours, 13,522 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: 1L46003859GT
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D DOOR INOPERATIVE, HARD TO OPEN.   REMOVED AND REPLACED LAVATORY-D FOLDING DOOR. PER CMM 25-40-64. OPERATIONAL CHECKS GOOD.
